Schedule: Bangalore Kernel Meetup on March 16th!

236 views
Skip to first unread message

Vinod Koul

unread,
Mar 1, 2024, 5:40:57 AMMar 1
to Kernel Meetup Bangalore
Dear Kernel Enthusiasts,

We are thrilled to announce the schedule for the upcoming Bangalore Kernel Meetup!
This event is scheduled to take place on March 16th. We received many great proposals, unfortunately due to time constraints we had to choose only a few. 
Many thanks to all the participants in the CFP, all the talks were great talks and we would have loved to listen to them.

Please NOTE that the event will NOT OFFER FOOD, please make arrangements for your own lunch or BYOL (Bring Your Own Lunch), that is strongly encouraged to maximize time in networking and discussions.
Microsoft is hosting the event, many thanks to Microsoft for helping with Venue and Tea/Coffee during the event.

We are also very happy to announce that K Y Srinivasan, a long time kernel contributor has agreed to attend the event and give a keynote.
We have selected 8 talks and 4 lighting taks for the event with Tea/Coffee and networking breaks in between.

The schedule for the day is:

9.10 AMQuick welcomeBLR Kernel Meetup Team1 minutes
9.10 AMKeynoteK Y Srinivasan20 minutes
9.30 AMTalk 1Design of framework for tracing rt_spinlock on RT Linux - Mintu Patel25+5 minutes
10.00 AMTalk 2Introduction to Device Tree - Saurabh25+5 minutes
10.30 AMTea BreakTea provided by Microsoft15 Minutes
10.45 AMTalk 3Linux upstreaming process and embedded Linux debugging methodology - Radhey25+5 minutes
11.15 AMTalk 4io_uring Unleashed - Kanika 25+5 minutes
11.45 AMNetworking BreakNetworking Break15 Minutes
12.00 PMTalk 5Design of the Linux Percpu Allocator - Prathu25+5 minutes
12.30 PMTalk 6Exploring the EEVDF Scheduler in Linux Kernel 6.6 - Bala25+5 minutes
1.00 PMLUNCHBring Your Own Lunch45 Minutes
1.45 PMTalk 7DRM/KMS magic: Enabling display in your embedded devices - Aradhya Bhatia25+5 minutes
2.15 PMTalk 8Azure Confidential Computing Meets eBPF - Archana Choudhary/Mayank Kumar25+5 minutes
2.45 PMTea & N/W BreakTea provided by Microsoft30 Minutes
3.15 PMLightning Talk 1An open source engineer's perspective on solving family's storage backup problem - Ritesh10+5 Minutes
3.30 PMLightning Talk 2State of Open-Source Tools for DIY Mechanical Keyboard - Madhavan Srinivasan10+5 Minutes
3.45 PMLightning Talk 3Improved stack unwinding on vmcores - Aditya Gupta10+5 Minutes
4.00 PMLightning Talk 4Data type profiling support in perf infrastructure - Athira Rajeev10+5 Minutes
4.15 PMWrap UpBLR Kernel Meetup Team10 Minutes

Many congratulations to the 12 presenters, looking forward to your talks!

Event Details:
   • Date: March 16th, 2024
   • Location: Microsoft Corporation India Pvt. Ltd.,
                     Prestige Ferns Galaxy, Sy. No. 7/1, 7/2, 8/1A in Ambalipura,
                     Varthur Hobli, Outer Ring Road,
                     Bengaluru – 560103,
                     Karnataka, India

We look forward to seeing you at the Bangalore Kernel Meetup!

Best Regards,
Team Blr Kernel Meetup

Sumadhura Kalyan

unread,
Mar 1, 2024, 5:58:47 AMMar 1
to Vinod Koul, Kernel Meetup Bangalore
Hi Vinod,

Good to hear from you, I would like to attend the session,could you please  share details where should i register for the event?

Thanks and regards,
Kalyan.

--
You received this message because you are subscribed to the Google Groups "Kernel Meetup Bangalore" group.
To unsubscribe from this group and stop receiving emails from it, send an email to kernel-meetup-ban...@googlegroups.com.
To view this discussion on the web, visit https://groups.google.com/d/msgid/kernel-meetup-bangalore/CAKKSUKikXGMaGkB-hM_jsszp9g6YyUDbkK6bTsVfbQvB6XxdNQ%40mail.gmail.com.

Harshit Agarwal

unread,
Mar 1, 2024, 6:21:31 AMMar 1
to Sumadhura Kalyan, Vinod Koul, Kernel Meetup Bangalore
Hi Vinod,

Looks like the registrations are closed or count reached. Is there a way to register for it.

Thanks and regards
Harshit

Vinod Koul

unread,
Mar 1, 2024, 6:47:27 AMMar 1
to Sumadhura Kalyan, Kernel Meetup Bangalore
On Fri, Mar 1, 2024 at 10:58 AM Sumadhura Kalyan <sumadhu...@gmail.com> wrote:
Hi Vinod,

Good to hear from you, I would like to attend the session,could you please  share details where should i register for the event?

Please see the other email sent earlier today

Vinod Koul

unread,
Mar 1, 2024, 6:48:09 AMMar 1
to Harshit Agarwal, Sumadhura Kalyan, Kernel Meetup Bangalore
On Fri, Mar 1, 2024 at 11:21 AM Harshit Agarwal <hrshtag...@gmail.com> wrote:
Hi Vinod,

Looks like the registrations are closed or count reached. Is there a way to register for it.

We are working on possibilities, pls stay tuned and watch the mailing list for updates
Reply all
Reply to author
Forward
0 new messages